Refractory atrial fibrillation following tube thoracostomy
- Late-occurring left atrial appendage thrombus after ligation using LARIAT. Truesdell, Alexander; Patel, Chinmay; Maini, Brijeshwar // Journal of Interventional Cardiac Electrophysiology;Oct2014, Vol. 41 Issue 1, p101
The article presents a case study of a 83-year-old woman nonvalvular persistent atrial fibrillation, underwent computed tomography of chest which shows the left atrial filling defect and she was found the risks of recurrent thrombus formation and stroke.
- Massive Lipomatous Hypertrophy of the Right Atria. López-Candales, Angel // Heart Views;Apr-Jun2013, Vol. 14 Issue 2, p85
A case of a 70-year-old female with a history of hypertension, atrial fibrillation, pacer implantation for symptomatic bradycardia, and a prior cerebrovascular accident, and had developed persistent methicillin-sensitive Staphylococcus aureus bacteremia is reported here. As part of her...
- Corrigegendum. // Clinical & Experimental Gastroenterology;2013, Vol. 6, p193
A correction to the article "Burden of comorbidities among Japanese patients with atrial fibrillation: A case study of dyspepsia" that was published in the 2013 issue is presented.
- Could pregabalin premedication predispose to perioperative atrial fibrillation in patients with sepsis? Chilkoti, Geetanjali; Wadhwa, Rachna; Saxena, Ashok; Khurana, Priyanka // Saudi Journal of Anaesthesia;2014 Supplement 1, Vol. 8, pS115
A letter to the editor is presented which discusses the case of a 45-year-old female weighing 60 kilograms and is under pregabalin premedication predispose to perioperative atrial fibrillation.
- Warfarin. // Reactions Weekly;9/11/2010, Issue 1318, p46
The article describes the case of a 58-year-old male diagnosed with paroxysmal atrial fibrillation, who developed haematuria after receiving warfarin.
- Ropinirole. // Reactions Weekly;9/11/2010, Issue 1318, p40
The article describes the clinical cases of two men, diagnosed with Parkinson's disease (PD), who developed atrial fibrillation (AF) after an inadvertent administration of standard-formulation ropinirole instead of an extended-release formulation.
- Piperazine overdose. // Reactions Weekly;12/18/2010, Issue 1332, p34
The article describes the case of a 29-year-old man, diagnosed with primary hypothyroidism, who developed atrial fibrillation with rapid ventricular response after a piperazine citrate overdose.
- Propofol/sufentanil. // Reactions Weekly;2/26/2011, Issue 1340, p34
The article describes the case of a 60-year-old woman, diagnosed with myotonic dystrophy, who developed atrial fibrillation and respiratory insufficiency following the administration of propofol and sufentanil for general anaesthesia.
- Lacosamide. // Reactions Weekly;5/18/2013, Issue 1453, p26
An Internet link to a case study on Low-dose lacosamide-induced atrial fibrillation is discussed.